MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWIVELOCK SP, 5.5X24.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP SWIVELOCK SP, 5.5X24.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP SWIVELOCK SP, 5.5X24.5MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that a ar-2323bcm suture anchor broke.This occurred on (b)(6) 2021 during a procedure when the surgeon was inserting the anchor the biocomposite section of the anchor broke.The bone quality of the patient was good, but not extremely hard.There was no patient effect reported.Additional information requested.Additional information provided on 12/01/2021 : the procedure being performed was a rotator cuff.The device broke during the procedure, and all fragments were removed.No instrument was used to prepare the bone socket as the 2323bcm is self punching.The case was completed using a ar-2323bct-2.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
BIO-COMP SWIVELOCK SP, 5.5X24.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471113
Report Number1220246-2022-04395
Device Sequence Number16572453
Product Code MAI
UDI-Device Identifier00888867026735
UDI-Public00888867026735
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberBIO-COMP SWIVELOCK SP, 5.5X24.5MM
Device Catalogue NumberAR-2323BCM
Device Lot Number12791785
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date02/07/2022
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown